# SDR 2008UALA00365

- Difficulty date: January 22, 2008
- Submitted: January 24, 2008
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 65,357 hours, 10,666 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Hose
- Part number: 720129101
- Condition: Collapsed
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY EXIT SLIDE INFLATION HOSE IN THE HYDRAULIC SERVICE BAY IS COLLAPSED AND SPONGY.  REPLACED HOSE ASSY.  HYDRAULIC SPLASH DURING SERVICING MAKES CONTACT WITH HOSE & PARTIALLY DISSOLVES IT, BECOMING SPONGY.  HOSE THEN IS PRONE TO COLLAPSING.
